# SDR CA151009010

- Difficulty date: October 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwa PW123
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 78249050
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 ENGINE PROPELLER FAILED TO RESPOND TO CONDITION LEVER POSITION WHEN SELECTED TO MAX.  ENGINE NR 2 SECURED IAW ACFT QRH.  ACFT LANDED SAFELY.  ENGINEERING INVESTIGATING.  NR 2 PROPELLER CONTROL UNIT, PC REPLACED.  SYSTEM CHECKED SERVICEABLE.  ACFT RETURNED TO SERVICE.
